# SDR SIMA20150118007

- Difficulty date: January 18, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,913 hours, 30,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR VERY HARD TO OPEN.  TRANSFERRED TO NRWC 653-DFW-01933.  ACCOMPLISHED MULTIPLE NRWC FOR ADJUSTMENT.  ACCOMPLISHED MAIN DOOR INTERNAL HANDLE TEST, PASSED WITH 40 LBS IAW AMM 52-18-00.  TRANSFERRED FROM NRWC 653-DFW-01933.
